# SDR VTZA97291

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 13,567 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

IAD/ABE - FLT 6253 - DURING TAKEOFF AT 1755 HOURS ON 5-18-97, ABORTED TAKEOFF DUE TO RT TORQUE DROPPED FROM 95 PERCENT TO 80 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ENGINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
